Publications

Voici une liste de mes publications :


A paraître :

-Hadiji Rejeb, Critical Sobolev problem with a weight and a nonvanishing boundary data. (pdf)

-Hadiji, Rejeb; Perugia Carmen, Minimization of a Ginzburg-Landau type energy with weight and with potential having a zero of infinite order. (pdf)

Publiés :

-Hadiji, Rejeb; Vigneron, François, Existence of Solutions of a Non-Linear Eigenvalue Problem with a Variable Weight.  Journal of Differential Equations, 266, (2019), no 2-3, 1488-1513.(lien Journal)

-Hadiji Rejeb; Baraket Sami; Yazidi, Habib; The effect of a discontinuous weight for a critical Sobolev problem, Applicable Analysis, 97, (2018), 14, 2544-2553. (lien Journal)

-Hadiji, Rejeb; Shafrir, Itai; Errata to the paper « Minimization of a Ginzburg-Landau type energy with potential having a zero of infinite order ». Differential Integral Equations 31 (2018), no. 1-2, 157-159. (lien Journal)

-Hadiji, Rejeb; Soueid, Salwa Asymptotic analysis for two joined thin slanting ferromagnetic films. J. Math. Anal. Appl. 434 (2016), no. 2, 1011-1034. (lien Journal)

-Chacouche, Khaled; Hadiji, Rejeb Ferromagnetic of nanowires of infinite length and infinite thin films. Z. Angew. Math. Phys. 66 (2015), no. 6, 3519-3534. (lien Journal)

-Hadiji, Rejeb; Yazidi, Habib A nonlinear general Neumann problem involving two critical exponents. Asymptot. Anal. 89 (2014), no. 1-2, 123-150. (lien Journal )

-Gaudiello, Antonio; Hadiji, Rejeb Ferromagnetic thin multi-structures. J. Differential Equations 257 (2014), no. 5, 1591-1622. (lien Journal)

-Bae, Soohyun; Hadiji, Rejeb; Vigneron, François; Yazidi, Habib A non-linear problem involving a critical Sobolev exponent. J. Math. Anal. Appl. 396 (2012), no. 1, 98-107. (lien Journal)

-Hadiji, Rejeb; Shirakawa, Ken 3D-2D asymptotic observation for minimization problems associated with degenerate energy-coefficients. Discrete Contin. Dyn. Syst. 2011, Dynamical systems, differential equations and applications. 8th AIMS Conference. Suppl. Vol. I, 624-633. ISBN: 978-1-60133-007-9; 1-60133-007. (lien pdf)

-Gaudiello, Antonio; Hadiji, Rejeb Junction of ferromagnetic thin films. Calc. Var. Partial Differential Equations 39 (2010), no. 3-4, 593-619. (lien Journal)

-Hadiji, Rejeb; Shirakawa, Ken Asymptotic analysis for micromagnetics of thin films governed by indefinite material coefficients. Commun. Pure Appl. Anal. 9 (2010), no. 5, 1345-1361. (lien pdf)

-Hadiji, Rejeb; Perugia, Carmen Minimization of a quasi-linear Ginzburg-Landau type energy. Nonlinear Anal. 71 (2009), no. 3-4, 860-875. (lien pdf)

-Gaudiello, Antonio; Hadiji, Rejeb Asymptotic analysis, in a thin multidomain, of minimizing maps with values in S2. Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009), no. 1, 59-80. (lien pdf)

-Hadiji, Rejeb; Shafrir, Itai Minimization of a Ginzburg-Landau type energy with particular potential. Nonlinear phenomena with energy dissipation, 141-151, GAKUTO Internat. Ser. Math. Sci. Appl., 29, Gakkōtosho, Tokyo, (2008).

-Gaudiello, Antonio; Hadiji, Rejeb Junction of one-dimensional minimization problems involving S2 valued maps. Adv. Differential Equations 13 (2008), no. 9-10, 935-958. (lien Journal)

-Hadiji, Rejeb; Yazidi, Habib Problem with critical Sobolev exponent and with weight. Chin. Ann. Math. Ser. B 28 (2007), no. 3, 327-352. (lien Journal)

-Hadiji, Rejeb; Molle, Riccardo; Passaseo, Donato; Yazidi, Habib Localization of solutions for nonlinear elliptic problems with critical growth. C. R. Math. Acad. Sci. Paris 343 (2006), no. 11-12, 725-730. (lien pdf)

-Hadiji, Rejeb; Shafrir, Itai Minimization of a Ginzburg-Landau type energy with potential having a zero of infinite order. Differential Integral Equations 19 (2006), no. 10, 1157–1176. (lien Journal)

-Beaulieu, Anne; Hadiji, Rejeb Remarks on solutions of a fourth-order problem. Appl.Math. Lett. 19 (2006), no. 7, 661-666. (lien pdf)

.-Gaudiello, Antonio; Hadiji, Rejeb; Picard, Colette Homogenization of the Ginzburg-Landau equation in a domain with oscillating boundary. Commun. Appl. Anal. 7 (2003), no. 2-3, 209-223. (lien pdf)

-Guedda, M.; Hadiji, R.; Picard, C. A biharmonic problem with constraint involving critical Sobolev exponent. Proc. Roy. Soc. Edinburgh Sect. A 131 (2001), no. 5, 1113-1132.(lien Journal)

-Courilleau, Patrick; Dumont, Serge; Hadiji, Rejeb Regularity of minimizing maps with values in S^2 and some numerical simulations. Adv. Math. Sci. Appl. 10 (2000), no. 2, 711-733. (lien Journal)

-Beaulieu, Anne; Hadiji, Rejeb Asymptotic behavior of minimizers of a Ginzburg-Landau equation with weight near their zeroes. Asymptot. Anal. 22 (2000), no. 3-4, 303-347. (lien Journal)

-Beaulieu, Anne; Hadiji, Rejeb A Ginzburg-Landau problem with weight having minima on the boundary. Proc. Roy. Soc. Edinburgh Sect. A 128 (1998), no. 6, 1181-1215.(lien Journal)

-Beaulieu, A.; Hadiji, R. Ginzburg-Landau equations and Pohozaev identity. Progress in partial differential equations: the Metz surveys, 4, 36–41, Pitman Res. Notes Math. Ser., 345, Longman, Harlow, 1996.

-Hadiji, Rejeb; Zhou, Feng A problem of minimization with relaxed energy. Ann. Fac. Sci. Toulouse Math. (6) 4 (1995), no. 3, 579-591. (lien pdf)

-Beaulieu, Anne; Hadiji, Rejeb On a class of Ginzburg-Landau equations with weight. PanAmer. Math. J. 5 (1995), no. 4, 1-33.

-Beaulieu, Anne; Hadiji, Rejeb Asymptotics for minimizers of a class of Ginzburg-Landau equations with weight. C. R. Acad. Sci. Paris Sér. I Math. 320 (1995), no. 2, 181-18. (lien pdf)

-Hadiji, R.; Zhou, F. Asymptotic behaviour for solution of a Ginzburg-Landau equation. Progress in partial differential equations: the Metz surveys, 3, 52-57, Pitman Res. Notes Math. Ser., 314, Longman Sci. Tech., Harlow, 1994. (lien pdf)

-Hadiji, R.; Zhou, F. Regularity of |u|^2+λ|uf|^2 and some gap phenomenon. Potential Anal. 1 (1992), no. 4, 385-400. (lien pdf)

-Demengel, F.; Hadiji, R. Relaxed energies for functionals on W^{1,1}(B^2,S^1), Nonlinear Anal. 19 (1992), no. 7, 625-641. (lien pdf)

-Crouau, R.; Hadiji, R.; Lewandowski, R. Critical Sobolev exponent and the dimension three. Houston J. Math. 18 (1992), no. 2, 189-204. (lien pdf)

-Hadiji, Rejeb; Lewandowski, Roger, The sign of Lagrange multiplier for some minimization problem. Differential Integral Equations 4 (1991), no. 3, 491-492. (lien Journal)

-Hadiji, Rejeb, Solutions positives de l’équation Δu=u^p+μu^q dans un domaine à trou. (French) [Positive solutions of the equation Δu=u^p+μu^q in a domain with a hole] Ann. Fac. Sci. Toulouse Math. (5) 11 (1990), no. 3, 55–71. (lien pdf)

Publicités